# SDR AALA20110614TUL01

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 96,999 hours, 15,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR EMERGENCY SIGN INOPERATIVE.  REPLACED EMERGENCY SIGN ASSEMBLY FOR RIGHT NUMBER 1 DOOR.  OPS CHECK NORMAL.
